# SDR V0XD20220113001

- Difficulty date: January 3, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Angle
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE ANGLE ON RIB STA. FS939 BETWEEN SRT 26R -26L- CORROSION OUT OF LIMITS REMOVED AND REPLACED PART IAW CRJ SRM 51-40-11, 51-42-06
